Academic Journals Database
Disseminating quality controlled scientific knowledge

An explicit treatment of biquadratic function fields

Author(s): Qingquan Wu | Renate Scheidler

Journal: Contributions to Discrete Mathematics
ISSN 1715-0868

Volume: 2;
Issue: 1;
Date: 2007;
Original page

We provide a comprehensive description of biquadratic function fields and their properties, including a characterization of the cyclic and radical cases as well as the constant field. For the cyclic scenario, we provide simple explicit formulas for the ramification index of any rational place, the field discriminant, the genus, and an algorithmically suitable integral basis. In terms of computation, we only require square and fourth power testing of constants, extended gcd computations on polynomials, and the squarefree factorization of polynomials over the ground field.

Tango Rapperswil
Tango Rapperswil

     Affiliate Program